Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Bismarck, ND

June 19, 2015Dunn County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 5:02 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 5:02 PM MDT (23:02 UTC)
Expired
Jun 19, 2015, 6:00 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dunn County, ND, McKenzie County, ND

The radar

The Minot AFB radar (KMBX), 165 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:49 PM MDTTSTM WND GST 772 S Watford City, NDREPORT FROM EARLIER. WATFORD CITY RAWS MEASURED WIND SPEED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:01 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS53 KBIS 192302
SVRBIS
NDC025-053-200000-
/O.NEW.KBIS.SV.W.0035.150619T2302Z-150620T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA... 
  NORTHWESTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 700 PM CDT/600 PM MDT/

* AT 559 PM CDT /459 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF WILLISTON TO 16
  MILES WEST OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING
  EAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. EARLIER...GOLF BALL SIZED HAIL FELL      
           14 MILES NORTHWEST OF ALEXANDER WITH THESE STORMS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AROUND 620 PM CDT.
  LITTLE MISSOURI STATE PARK AROUND 650 PM CDT.
  4 BEARS LODGE AROUND 655 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TOBACCO GARDEN BAY RECREATION AREA...KEENE...RAWSON...JOHNSONS
CORNER...CHARLSON AND OAKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4801 10351 4804 10328 4806 10327 4806 10324
      4811 10323 4812 10276 4810 10276 4806 10266
      4804 10265 4804 10262 4800 10255 4788 10266
      4746 10264 4744 10367
TIME...MOT...LOC 2259Z 270DEG 39KT 4805 10345 4752 10359 

HAIL...1.75IN
WIND...60MPH
 
$$

MARTIN/SIMOSKO
2 follow-up statements
700 
WWUS53 KBIS 192322
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT FRI JUN 19 2015

NDC025-053-200000-
/O.CON.KBIS.SV.W.0035.000000T0000Z-150620T0000Z/
MCKENZIE ND-DUNN ND-
622 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT/600 PM MDT/ FOR EASTERN MCKENZIE AND NORTHWESTERN DUNN
COUNTIES...

AT 621 PM CDT /521 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 18 MILES NORTH OF WATFORD CITY TO 5 MILES SOUTH
OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT 45
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR THE LITTLE MISSOURI STATE PARK.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KEENE...JOHNSONS CORNER...CHARLSON AND OAKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4802 10338 4805 10313 4812 10276 4810 10276
      4806 10266 4804 10265 4804 10262 4800 10255
      4788 10266 4746 10264 4744 10345
TIME...MOT...LOC 2321Z 270DEG 39KT 4805 10314 4752 10329 

HAIL...1.75IN
WIND...60MPH
 
$$

SIMOSKO/MARTIN
502 
WWUS53 KBIS 192331
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT FRI JUN 19 2015

NDC025-053-200000-
/O.CON.KBIS.SV.W.0035.000000T0000Z-150620T0000Z/
MCKENZIE ND-DUNN ND-
631 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CDT/600 PM MDT/ FOR SOUTHEASTERN MCKENZIE AND NORTHWESTERN DUNN
COUNTIES...

AT 629 PM CDT /529 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 19 MILES NORTHEAST OF WATFORD CITY TO 5 MILES
SOUTH OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...MOVING EAST AT
45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...MANDAREE AND LITTLE MISSOURI STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4782 10326 4787 10306 4788 10266 4746 10264
      4745 10332
TIME...MOT...LOC 2329Z 269DEG 39KT 4805 10309 4752 10324 

HAIL...1.75IN
WIND...60MPH
 
$$

SIMOSKO/MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:10 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 19, 2:10 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 309 PM CDT FRI JUN 19 2015

QUICK UPDATE TO ISSUE SEVERE THUNDESTORM WATCH 313 FOR WESTERN AND
MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS
THE SHORT TERM FORECAST.

AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE
CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING
ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC
HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC
SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION
ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED
DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST
WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE
ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN
NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH
DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE
AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL
SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A
TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT.
CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE
THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL
NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER
DETAILS.

CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE
THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY.
A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S
DEWPOINTS IN PLACE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL
FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME.
SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH
DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF
ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS.
THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET
RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE
NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME
THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A
BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH.
THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING
CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 309 PM CDT FRI JUN 19 2015

SEVERE THUNDERSTORMS INITIATING AFTER 20Z FRIDAY IN WESTERN NORTH
DAKOTA AND AROUND 00Z SATURDAY IN CENTRAL NORTH DAKOTA...IS THE MAIN
HAZARD FOR THE TERMINALS. STRONG WINDS...HAIL...AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS. ENOUGH CONFIDENCE AT THIS TIME TO
MENTION HEAVY THUNDERSTORMS WITH GUSTS TO 45KT AT KDIK/KBIS/KJMS
LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. KISN/KMOT REMAINS MORE
UNCERTAIN AT THIS TIME FOR HEAVY THUNDERSTORMS AND HAVE DECIDED TO
MENTION MODERATE AT KISN AND VCTS AT KMOT. SEVERE WEATHER WILL
DIMINISH BY AROUND 06Z WITH KJMS THE LAST REMAINING AERODROME TO
HAVE SHOWERS THROUGH 07Z. STRATUS/MVFR CIGS TO FOLLOW FOR KJMS
SATURDAY MORNING...WITH SCT CLOUDS ELSEWHERE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...AYD
LONG TERM...KS
AVIATION...KS
Hazardous weather outlook, Jun 19, 12:45 PM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT FRI JUN 19 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-201845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
145 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA LATE THIS
AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA THROUGH THE
EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING
WIND AND POSSIBLY A FEW TORNADOES. THE GREATEST RISK FOR SEVERE
WEATHER IS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

AYD

In the hours before

Special weather statement, Jun 19, 3:15 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUN 19 2015

NDZ001-009-017-192215-
DIVIDE ND-WILLIAMS ND-MCKENZIE ND-
415 PM CDT FRI JUN 19 2015

...SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...WEST OF
WILLISTON...WERE MOVING TOWARD THE NORTH DAKOTA BORDER...

AT 408 PM CDT...SEVERE THUNDERSTORMS WERE MOVING THROUGH ROOSEVELT
COUNTY MONTANA. THE LEADING EDGE OF THE STORMS WAS 45 MILES WEST OF
WILLISTON...AND MOVING EAST-SOUTHEAST AT NEARLY 50 MILES PER HOUR.

STORMS WILL BE CROSSING THE MONTANA AND NORTH DAKOTA BORDER AROUND
430 PM CDT...330 PM MDT...ALONG THE MISSOURI RIVER. IF THESE STORMS
MOVE INTO YOUR ARE SEEK SHELTER INSIDE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4899 10297 4739 10315 4750 10404 4898 10405
      4900 10355
TIME...MOT...LOC 2108Z 272DEG 50KT 4827 10464

MARTIN/SIMOSKO
Special weather statement, Jun 19, 3:59 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI JUN 19 2015

NDZ009-017-192245-
WILLIAMS ND-MCKENZIE ND-
459 PM CDT FRI JUN 19 2015

...THUNDERSTORMS WERE CROSSING THE MONTANA AND NORTH DAKOTA BORDER
WEST OF WILLISTON...

AT 455 PM CDT /355 PM MDT/...STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FROID TO 13 MILES NORTH OF
ENID...MONTANA...WERE MOVING EAST-SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS AS THEY CROSS INTO THE TRENTON...FORT UNION...AND EAST
FAIRVIEW AREA. CONTINUOUS LIGHTING WILL ALSO OCCUR.

GET INSIDE BEFORE THESE STORMS MOVE INTO YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON THE MISSOURI RIVER NEAR WILLISTON GET OFF THE WATER AND TO
SHORE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR NORTHWESTERN NORTH DAKOTA.

LAT...LON 4834 10405 4837 10400 4783 10295 4738 10361
      4754 10404
TIME...MOT...LOC 2154Z 307DEG 50KT 4830 10428 4790 10475

MARTIN/SIMOSKO
Local storm report, Jun 19, 4:44 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             14 NW ALEXANDER         47.99N 103.86W
06/19/2015  E1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

            STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF
            BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW
            OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY
            WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:58 AM MDTSpecial Weather StatementBISMcHenry47 min
Jun 19, 6:04 AM MDTSpecial Weather StatementBISMcLean41 min
Jun 19, 3:15 PM MDTSpecial Weather StatementBISDivide, McKenzie, Williams60 min
Jun 19, 3:59 PM MDTSpecial Weather StatementBISMcKenzie46 min
Jun 19, 4:11 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams64 min
Jun 19, 4:47 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie58 min
Jun 19, 5:19 PM MDTSevere Thunderstorm WarningBISBowman, Slope56 min
Jun 19, 5:31 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley41 min
Jun 19, 5:41 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.